advertisement
Question
Posted by: Husky | 2008/06/17

PMS- Migraines & Hypertension?

3-5 Days before my menstrual cycle i suffer with migraines and my blood pressure increases causing my eyes to swell.this has being happening for the last 3 months. I'm on Diane 28 and am a migraine sufferer. What ca i do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I suggest you stop the pills immediately and see your gynae for another kind of contraception

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement